# SDR SWIA201231606

- Difficulty date: August 17, 2012
- Submitted: August 29, 2012
- Operation: Air carrier
- Aircraft: N578SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120346
- Aircraft time: 29,655 hours, 41,611 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cam Lock
- Condition: Out Of Adjust
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR HARD TO OPEN.  (FLT 5386)  ADJUSTED OVER CENTER CAMLOCKS IN REFERENCE TO MM.
